# SDR SWAA2021033158474

- Difficulty date: March 9, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB-INTERCOSTAL LOCATED BETWEEN BS927 TO BS947.5 AND STR25R AFT CARGO COMPARTMENT.  EVALUATED CRACK ON WEB-INTERCOSTAL LOCATED BETWEEN BS 927 TO VS 947.5 AND STR 25R AFT CARGO COMPARTMENT AND NO FOUND ALLOWABLE DAMAGE ON SRM B737-700.  FABRICATED WEB-INTER- COSTAL FROM MATERIAL ALUMINUM SHEET 7075-T0/ 0.032'M PO:2020-203301 AND HEAT TREATED AND CONVERTED FROM T0 TO T6 AND REPLACED WEB- INTERCOSTAL IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #147A7500 REV-.
